Can you "overdose" on probiotics? - Mothering Forums

Forum Jump: 
 
Thread Tools
Old 04-24-2005, 02:50 AM - Thread Starter
 
irinam's Avatar
 
Join Date: Oct 2004
Location: San Fran Bay Area, California
Posts: 1,993
Mentioned: 0 Post(s)
Tagged: 0 Thread(s)
Quoted: 0 Post(s)
Is there a "too much" in our case?

DD and I started having more or less regular stomack aches and nausea (very mild, but still) after I started making a switch to a healthier (in my mind!) eating. We are also "gasier" now (is that a word, LOL)

We eat yogurt with active cultures every day, sometimes several times a day, I try to minimize sugar in our diet, where posible by organic, unprocessed food.

Other that that, not much has changed...
irinam is offline  
Sponsored Links
Advertisement
 
Old 04-24-2005, 04:22 AM
cjr
 
cjr's Avatar
 
Join Date: Dec 2003
Posts: 3,255
Mentioned: 0 Post(s)
Tagged: 0 Thread(s)
Quoted: 0 Post(s)
If your stomache is not used to the probiotics, then yes it can cause upset. The best thing to do is back off and slowly up your intake. That will give your system a chance to get used it.
cjr is offline  
Old 04-25-2005, 05:49 PM - Thread Starter
 
irinam's Avatar
 
Join Date: Oct 2004
Location: San Fran Bay Area, California
Posts: 1,993
Mentioned: 0 Post(s)
Tagged: 0 Thread(s)
Quoted: 0 Post(s)
Thank you! I am going to cut-down for a while.

I was also wondering if anybody felt something similar to that, or are we the unusual case?
irinam is offline  
 
User Tag List

Thread Tools


Forum Jump: 

Posting Rules  
You may not post new threads
You may not post replies
You may not post attachments
You may not edit your posts

BB code is On
Smilies are On
[IMG] code is On
HTML code is Off
Trackbacks are On
Pingbacks are On
Refbacks are Off